Translator Disclaimer
December 2013 Some results on Galois representations attached to motives of $GL_2$-type
Chuangxun Cheng
Funct. Approx. Comment. Math. 49(2): 371-381 (December 2013). DOI: 10.7169/facm/2013.49.2.14

Abstract

In this paper, we study the structure of $End(M)$ where $M$ is a motive of $GL_2$-type over a totally real field. Under some standard conjectures for motives, we then prove some results about Galois representations attached to such motives.

Citation

Download Citation

Chuangxun Cheng. "Some results on Galois representations attached to motives of $GL_2$-type." Funct. Approx. Comment. Math. 49 (2) 371 - 381, December 2013. https://doi.org/10.7169/facm/2013.49.2.14

Information

Published: December 2013
First available in Project Euclid: 20 December 2013

zbMATH: 1294.11105
MathSciNet: MR3161503
Digital Object Identifier: 10.7169/facm/2013.49.2.14

Subjects:
Primary: 11G25

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.49 • No. 2 • December 2013
Back to Top